MathSciNet Relay Station
MathSciNet bibliographic data
MR1740363 (2000m:35066) 35J60
Reichel, Wolfgang; Zou, Henghui Non-existence results for semilinear cooperative elliptic systems via moving spheres. J. Differential Equations 161 (2000), no. 1, 219–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement